Sur la représentation des fonctions méromorphes

A. Buhl Toulouse

TBD mathscidoc:1701.33509

Acta Mathematica, 35, (1), 73-95, 1912.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:25 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{a.1912sur,
  title={Sur la représentation des fonctions méromorphes},
  author={A. Buhl},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203025026512218},
  booktitle={Acta Mathematica},
  volume={35},
  number={1},
  pages={73-95},
  year={1912},
}
A. Buhl. Sur la représentation des fonctions méromorphes. 1912. Vol. 35. In Acta Mathematica. pp.73-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203025026512218.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved